Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 4, pp. 701-719
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1996_4_23_4_701_0,
author = {Frehse, Jens and R\r{u}\v{z}i\v{c}ka, Michael},
title = {Existence of regular solutions to the steady {Navier-Stokes} equations in bounded six-dimensional domains},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {701--719},
year = {1996},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 23},
number = {4},
mrnumber = {1469571},
zbl = {0884.35120},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_4_701_0/}
}
TY - JOUR AU - Frehse, Jens AU - Růžička, Michael TI - Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1996 SP - 701 EP - 719 VL - 23 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_4_701_0/ LA - en ID - ASNSP_1996_4_23_4_701_0 ER -
%0 Journal Article %A Frehse, Jens %A Růžička, Michael %T Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1996 %P 701-719 %V 23 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_4_701_0/ %G en %F ASNSP_1996_4_23_4_701_0
Frehse, Jens; Růžička, Michael. Existence of regular solutions to the steady Navier-Stokes equations in bounded six-dimensional domains. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 4, pp. 701-719. http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_4_701_0/
